Unexpected Low

By 80sgirl71 Latest Reply 2009-09-24 20:08:59 -0500
Started 2009-09-21 22:00:45 -0500

I have been on insulin for several years. I have dealt with low sugars from time to time. Usually It drops in the lower 70's. I get it back up and I am fine. Saturday evening I took 30 units of lantus pen. Same as always. About 20 minutes later I felt a drop and my bg was 43. I don't understand why. And then for the past few days it has been like a yo-yo. Shooting up over 200 and then dropping. Could there be something wrong with the insuln in the pen?

2 replies

dawn kelly
dawn kelly 2009-09-24 16:32:51 -0500 Report

i had this happen to me awhile back contact the manufacturer there may be something wrong with it or it could have been handled wrong between them and you also so check with your pharmacy they may have had others report the same problem

Next Discussion: strange sugar levels »